# SDR GTIA2016063001496

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft time: 8,685 hours, 4,033 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 14C15L215460009
- Part serial: BEFC4059
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 ABC OXYGEN MASK DID NOT DEPLOY DURING DROP CHECK. R & R EMERGENCY OXYGEN CONTAINER IAW AMM 35-21-41. DROP TEST GOOD.
